Some
properties of subsets, almost closed mappings and paracompactness
Novi Sad Journal of Mathematics, Tome 29 (1999) no. 1
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1999_29_1a_19,
author = {I.
Kova\v{c}evi\'c},
title = {Some
properties of subsets, almost closed mappings and paracompactness},
journal = {Novi Sad Journal of Mathematics},
pages = {177-184},
year = {1999},
volume = {29},
number = {1},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1999_29_1a_19/}
}
I. Kovačević. Some properties of subsets, almost closed mappings and paracompactness. Novi Sad Journal of Mathematics, Tome 29 (1999) no. 1. http://geodesic.mathdoc.fr/item/NSJOM_1999_29_1a_19/